On social welfare orders satisfying anonymity and asymptotic density-one Pareto

Ram Sewak Dubey, Giorgio Laguzzi, Francesco Ruscitti

Research output: Contribution to journalArticlepeer-review

Abstract

We study the nature (constructive versus non-constructive) and the issue of real-valued representability of social welfare orders, on the set of infinite utility streams, satisfying the anonymity and asymptotic density-one Pareto axioms. We characterize the existence of representable and constructive social welfare orders (fulfilling the aforementioned axioms) in terms of easily verifiable conditions on the feasible set of one-period utilities, denoted by Y⊂R: a social welfare order satisfying anonymity and asymptotic density-one Pareto is representable and admits explicit description if and only if Y contains finitely many elements.

Original languageEnglish
Pages (from-to)26-33
Number of pages8
JournalMathematical Social Sciences
Volume111
DOIs
StatePublished - May 2021

Keywords

  • Anonymity
  • Asymptotic density-one Pareto
  • Non-Ramsey set
  • Social welfare order

Fingerprint Dive into the research topics of 'On social welfare orders satisfying anonymity and asymptotic density-one Pareto'. Together they form a unique fingerprint.

Cite this